# SDR MASA2016050712660

- Difficulty date: May 8, 2016
- Submitted: May 8, 2016
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 30,320 hours, 24,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD EXTERIOR EXIT LIGHT WILL NOT ILLUMINATE.
